Bounded variation solutions to Sturm-Liouville problems
MetadataShow full metadata
In this article we consider singular Sturm-Liouville problems whose right-hand side is a function of bounded Jordan variation. We present necessary and sufficient conditions for all solutions to be of bounded Jordan variation.
CitationGulgowski, J. (2018). Bounded variation solutions to Sturm-Liouville problems. Electronic Journal of Differential Equations, 2018(08), pp. 1-13.
This work is licensed under a Creative Commons Attribution 4.0 International License.